Topological Indices of Semigraph
Ambika Biradar

Ambika Biradar*, Department of Mathematics, Dr. D.Y.Patil Institute of Technology, Pimpri  India.

Manuscript received on February 06, 2020. | Revised Manuscript received on February 10, 2020. | Manuscript published on February 30, 2020. | PP: 1382-1384 | Volume-9 Issue-3, February, 2020. | Retrieval Number: C5243029320/2020©BEIESP | DOI: 10.35940/ijeat.C5243.029320
Open Access | Ethics and Policies | Cite | Mendeley
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (

Abstract: Topological indices of different molecular structures has been widely studied since last many decades. These indices are treated as a score function which maps a structure to a real numerical value and this value can be used as a descriptor of the structure which helps to study the structure and under its characteristics. Topological indices are been defined in many ways based on distances between nodes, degree of a node .In this paper we will be discuss various types of topological indices of some special classes of semigraphs. Here we will use the adjacent degree of end vertices to define these indices. Also in this paper we will find the generalised formula of these indices for complete Semigraph.
Keywords: Semigraph, Randic index,Zagreb index.